# SDR SWAA2021081107684

- Difficulty date: August 10, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD BULKHEAD CAP STRIP (453A2511-1) IS DAMAGED / RECEIVED NEW ACB FWD BLK HD CAP STRIP (453A2511-1) ON PO# 800158. NEW CAP STRIP TO BE INSTALLED ON CUST CARD # JPANEL-141-CLOSE
